# SDR AALA202101229004

- Difficulty date: January 21, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 62,089 hours, 23,420 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Selector Valve
- Part number: C24703003
- Part serial: U116
- Condition: Inoperative
- Location: Mlg
- Part time: 89,298 hours, 35,674 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  ON TAKEOFF ROLL AT 40 KNOTS, ECAM WARNING MESSAGE "CONFIG PARK BRK" ON ILLUMINATED.  REMOVED AND REPLACED BRAKE CONTROL VALVE, IAW AMM 32-45-51.
